# SDR CKSA95149

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 57695822
- Condition: Corrosion
- Location: Rt Le Flap
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND OUTBOARD SLOT INBOARD PANEL CORRODED AT LEADING EDGE.  INSTALLED NEW OUTBOARD SLOT INBOARD PANEL IAW DC-8 SRM 57-2-0, 51-3-0 AND MM 27-41-2.  (M)
